# SDR IPXA2022053082667

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 23,027 hours, 15,430 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA***DIVERSION*** CABIN ALT WARNINGT/S IAW FIM 21-30-00-815-802, FOUND AC MOTOR #2 AT FAULT. M.M 7392277. R/R AC MOROT #2 IAW AMM 21-31-05 PB401 NO HELP .NN 7392277; REMOVED AND REPLACED OUTFLOW VLV ASSY IAW AMM 21-31-03. ACCOMPLISHED OPS CHECK AND BITE. NO FAULTS.OK FOR SVC.
